# SDR 96UAL900731

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1825U
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Engine: Ge CF66D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gammah Fitting
- Part number: 9013M796019005
- Condition: Loose
- Location: Engine Oil Syst
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL FOUND ENGINE OIL QUANTITY AT ZERO.  ADDED 19 QUARTS, RAN ENGINE AND FOUND LEAK AT AFT OIL SCAVENGE STRUT INSIDE AND OUTSIDE TAILPIPE.  ALSO, FOUND OIL POOLING AT TURBINE EXIT GUIDE VANES.  *S/D*  D-SUMP GAMMAH FITTING LOOSE/WORN, SLEEVE ID WORN.  BOTH LINES REPLACED ALONG WITH THE VENT TUBING IN THE MID SHAFT AREA FRONT TO BACK.  THE LPT ROTOR/STATOR/TRF WAS REPLACED DUE TO OIL WET  AND TO REMEASURE AIR/OIL SEALS.  THE ENGINE RUN WAS GOOD.  THIS IS UNIQUE AND CONSIDERED TO BE A ONE TIME OCCURANCE (P/N 9013M79601, 9005M71601, 9013MSCP10).
